User Profile
So i went to the dr for my checkup to see how my lexapro is working wich sucked, i had anxiety most of the afternoon and i didnt wanna leave to go there but i made myself because i had to. The lexapro wasnt really working. I have still been having anxiety attacks. So she switched me to zoloft so i really hope it works i hate changing meds so much but i also dont wanna be dealing with anxiety and depression while he is gone too, my husbands friends gf was at the clinic so i talked to her while i waited she gave me her phone number to talk if i ever needed to since her bf and my husband are best friends and went there together. The dr offered to get me a social worker to talk to if i needed it but i have brandy for that i talk to her all the time. But maybe after she leaves if i feel i need to talk to someone thats always an option, went to the post office today got josephs bday gift from my mom and the clothes i ordered off ebay. that was fun two kids and a big box and a small box lol. i was gonna kick it down the stairs but a guy offered to help me and carried it outside for me and joseph held his lil box. So that was nice, the clothes are all super cute hehe some she has to grow into wich will happen really fast.Eventually gotta get a box together for jason with stuff in it for him like phone cards , candies , laundry detergent, deodorant stuff like that. But just thought id update on my day Smile
Did you find this post helpful?
|

User Profile
replied July 26th, 2007
Active User, very eHealthy
Hi Diane, glad you made yourself go and you're giving the new meds a chance. You dont wanna be feeling like that especially while your man is away.

I forgot to pm you back before about those meds I was on that were making me really sleepy. Well the dr kept me on the higher dose for another month to see if it was definately them causing my extreme tiredness or if it was the depression. After 2 weeks I was exhausted again so I made an emergency appointment 2 days ago as I lowered the dose myself. I couldnt function feeling like that 24/7. Its annoying because prozac at the higher dose made me feel ok so Im scared to come off them, but I just couldnt stay on something making me so tired....
The dr has put me on a different med. This is the 3rd one Ive been on in 10 months. 3rd time lucky hopefully.

Can I ask why you hate changing meds? I should have asked him but I forgot, do the old ones stop having an effect as soon as you stop taking them? Im guessing thats what happens, and the new ones take 2-4 weeks to have any effect, so you're likely to feel the depression/anxiety stronger again for a while? Although Ive changed meds once before, the first ones didnt have any effect on me at all so thats why im not sure what to expect.
Probably should have pm'd you about it but I dont care if people here know I have depression and anxiety......

Morgan
|
Did you find this post helpful?

User Profile
replied July 26th, 2007
Especially eHealthy
My dr always told me to take them at night since alot of them can cause sleepiness.
I dunno, my brother was on a ton of different medications for his panic attacks cuz none seemed to work, and i dont wanna have to go through months of anxiety finding a med that works.
I really dont know if the other ones stop taking affect or not, she didnt tell me nor did i think to ask lol. she just told me to throw out or flush the old ones down the toilet. it takes about amonth to take affect wich is why i see her back in another month.
I just really hope these ones work. Im glad she is a really nice dr though. The other drs say she is the best to talk to about anxiety and depression etc. She could tell i was anxious when i went there without me even talking.
plus my blood pressure was high im guessing that related to anxiety if your dealing with anxiety, they told me to relax and did it again and it was still high.
|
Did you find this post helpful?

User Profile
replied July 26th, 2007
Active User, very eHealthy
Okay yeah same here I see my dr again in a month. My blood pressure I thought was low but he said it was excellent. Its depression more than anxiety with me lately.
My dr told me the opposite of yours about when to take them lol he said take it in the morning because it can give you a sudden feeling of euphoria (yeah right-never experienced that!) taking at it nightsounds a better idea, I'll start doing that.

Morgan
|
Did you find this post helpful?

User Profile
replied July 26th, 2007
Especially eHealthy
ya at first they caused me insomnia, well wait i started taking them in the morning but i was sooo tired all day long so couldnt do that with kids, so then i was taking them at night they had the opposite affect i was having insomnia but then after a while the insomnia went away, my anxiety is worse then my depression, i toldjason about switching meds . he asked how iwas holding up and i told him good, i dont wanna worry him over all the anxiety and stuff. his head has to be in the war and not worrying about my well being. SO i keep the bad stuff to myself so idont worry him and he can focus on his job.
|
Did you find this post helpful?
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...